×

Sur les problèmes mixtes pour certains systèmes paraboliques dans des ouverts non cylindriques. (French) Zbl 0141.29403


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] Boundary values of functions with finite Dirichlet integral, Technical Report 14, University of Kansas, 1954, pp. 77-93. · Zbl 0068.08201
[2] Étude et extension du principe de Dirichlet, Annales de l’Institut Fourier, t. V, 1955, p. 371-419. · Zbl 0067.33002
[3] , Proc. Nat. Acad. Sc., U.S.A, 42 (1956), pp. 914-917. · Zbl 0074.07903
[4] Alcuni recenti sviluppi della teoria dei problemi al contorno..., Convegno Trieste, 1954, Roma 1955, pp. 174-227. · Zbl 0068.31101
[5] Sur les équations aux dérivés partielles du type parabolique, jour. Math. pures et appliquése (6), 9 (1913), 305-471.
[6] Integration of the equation of evolution in a Banach space, J. Math. Soc. of Japan, 5, 1953, pp. 208-234. · Zbl 0052.12601
[7] Résolution des problèmes aux limites fondamentaux pour des équations de type parabolique et hyperbolique, Dokl. Akad. Nauk SSSR (N. S), 97, 1954, pp. 395-398. · Zbl 0056.09501
[8] Sur la solution d’équations opérationnelles non stationnaires, Mat. Sbornik, 1956 (81), pp. 491-524. · Zbl 0072.10501
[9] Parabolic equations, Contributions to the Theory of partial differential equations, Annals of Math. Studies, n° 33, Princeton, 1954, pp. 167-190. · Zbl 0058.08703
[10] Problèmes aux limites en théorie des distributions Acta Math., t. 94 (1955), pp. 13-153. · Zbl 0068.30902
[11] Sur certains problèmes mixtes. C. R. Acad. Sc., Paris, t. 240 (1955), pp. 390-392. · Zbl 0064.09201
[12] Problèmes mixtes pour opérateurs paraboliques, C. R. Acad. Sc., Paris, t. 242 (1956), p. 3028-3030. · Zbl 0075.10102
[13] Boundary value problems. Technical report., Lawrence, 1957.
[14] Problèmes aux limites sur des espaces fibrés, Acta Math., t. 94 (1955) pp. 155-159. · Zbl 0068.30903
[15] Problemi al contorno misti per l’equazione del calore. Rend. Sem. Mat. Univ. Padova, 1955. · Zbl 0065.08501
[16] Propriétés de certaines classes de fonctions de plusieurs variables Mat. Sbornik, 33 (1975), pp. 261-326.
[17] Remarks on strongly elliptic partial differential equations. Comm. on Pure and Applied Math., VIII, (1955), pp. 648-674. · Zbl 0067.07602
[18] Théorie des distributions, Paris, Hermann, t. 1, 1950 ; t. 2, 1951. · Zbl 0042.11405
[19] Problèmes mixtes pour des équations contenant des dérivées du premier ordre par rapport au temps... Doklady Akad. Nauk SSSR (N. S), 99, (1954), 193-196.
[20] [2] [2] Problème de Cauchy pour des équations à coefficients opérateurs... Mat. Sbornik, t. 39 (81), 1956, pp. 51-148. · Zbl 0127.08002
[21] On the integration of the temporally inhomogeneous diffusion equation in a Riemannian space, Proc. Japan Acad., 30, (1954), n° 1, 19-23 et n° 273-275. · Zbl 0057.07802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.